# SDR LKL2004F00000

- Difficulty date: April 30, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N44US
- Make and model: Beech 200BEECH
- Aircraft serial: BB56
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A41
- Part serial: PCE80104
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN CRUISE FLIGHT AT 26,000 FT WHEN PILOT HEARD A BANG FROM THE LT ENGINE.  THE LT ENGINE CAME TO A STOP AND THE PILOT PERFORMED A SINGLE ENGINE LANDING WITH OUT INCIDENT.  INITIAL OBSERVATION BY THE PILOT SHOWED METAL FLAKES IN THE EXHAUST AND OIL SPILLING ON THE GROUND.  THE ENGINE WAS REMOVED AND SENT FOR EXAMINATION.
